# SDR IPXA2015012385412

- Difficulty date: January 14, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 67,900 hours, 10,748 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: ARB777295
- Condition: Cracked
- Location: Lt Lwr Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3, LOWER WINGLET FORWARD ATTACHMENT FITTING CRACKED.  INSTALLED REPLACEMENT FITTING ON LOWER WINGLET IAW EO 5720-27680-C APPROXIMATELY D.
